# SDR HEEA0015058

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear Set
- Part number: 4619210902
- Condition: Spalled
- Location: M/R Gearbox
- Component: 4619002003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPALLING OF M/R GEARBOX GEAR TEETH.  SCRAPPED PARTS AND REPLACED WITH NEW PARTS.
